Need help? 800-846-5525

GUAI-AID 600mg / GELATIN / 24 capsules

In Stock
$8.95
Ex Tax: $8.95

  • 2 or more $6.95
  • Brand: HEALTH PRODUCTS EXPRESS
    Product Code: 24-GUAI-AID-600-GELATIN

    Product Description

    - Guaifenesin 200, 300, & 600 mg - Easy to Swallow Capsules - No Dyes or Extra Fillers !
    - Guai-Aid OTC capsules are U.S. made and do not require a doctor's prescription.
    - Effectively helps clear mucus from obstructive sinus, nasal and bronchial passageways.
    - Ultra Pure - Only 3 Ingredients for Allergy Sensitive People!
    - A Super Economical Alternative to Expensive Brands!

    Important Information

    Safety Information
    Do not exceed 4 capsules (2,400mg) in 24 hours or as directed by a doctor. Warnings: Do not exceed recommended dosage. Do not use: for persistent cough, such as occurs with smoking, asthma, chronic bronchitis or emphysema, or if cough is accompanied by excessive phlegm (mucus), unless directed by a doctor. Stop use and ask a doctor if: * symptoms are accompanied by fever, rash, or persistent headache * cough persists for more than 1 (one) week or tends to recur. A persistent cough may be a sign of a serious condition. If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center immediately. Other information: Store at room temperature 15 - 30 degrees Celsius (59 to 86 degrees Fahrenheit).

    Indications
    Helps loosen phlegm (mucus) and thin bronchial secretions to rid the passageways of bothersome mucus. Helps make coughs more productive.

    Ingredients for Gelatin Capsules
    Active Ingredient:
    Guaifenesin 200,300, & 600mg U.S. Pharmaceutical Grade.
    Inactive Ingredients:
    Corn Starch (Non-Allergic - Pharmaceutical Grade), gelatin (capsule).
    Hydroxypropyl Methylcelluose, Magnesium Stearate, 

    Ingredients for Vegetarian Capsules
    Active Ingredient:
    Guaifenesin 300, 400, & 600mg U.S. Pharmaceutical Grade.
    Inactive Ingredients:
    Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose,

    Directions for 600mg capules:
    Adults and children 12 years and older ; Take 1 capsule (600mg) every 4 to 6 hours as needed or as directed by a doctor.  Do not exceed 4 capsules (2,400mg) in a 24 hour period. or as directed by a doctor.

    Write a review

    Note: HTML is not translated!
        Bad           Good